# SDR DALA2022041902668

- Difficulty date: April 16, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 51,801 hours, 36,657 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 9575 - THE TAKEOFF WAS SAFELY ABORTED AT 141 KNOTS DUE TO A LEFT ENGINE COMPRESSOR STALL. AN EMERGENCY WAS DECLARED WITH THE DTW TOWER, THUS ARFF MET AND INSPECTED THE AIRCRAFT AFTER IT CLEARED THE RUNWAY. THE ALL CLEAR WAS GIVEN AND THE AIRCRAFT TAXIED TO THE GATE UNDER IT'S OWN POWER. CORRECTIVE ACTION: MAINTENANCE PERFORMED A BORESCOPE AND FOUND MULTIPLE BLADES OUT OF LIMITS ON THE FIRST STAGE HPC. THE ENGINE WAS REPLACED. (LP #8793748)
